# SDR REXA2017010400006

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,662 hours, 18,556 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 4147T70P02
- Part serial: WYGA1733
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: E

## Discrepancy

WHEN STARTING RIGHT ENGINE ANOTHER FLIGHT CREW REPORTED A RIGHT ENGINE FIRE WITH FIRE SHOOTING 12 FEET FROM ENGINE, N1 WAS 3% N2 WAS 25% ITT NEVER WENT OVER 40(DEGREE)C. FUEL FLOW WAS 2200LBS. WE NEVER RECEIVED A FIRE INDICATION IN THE COCKPIT. ENGINE WAS SHUTDOWN & DRY MOTORED. FIRE DEPARTMENT SPRAYED WATER IN TAIL CONE TO EXTINGUISH RESIDUAL FIRE. PREVIOUS WRITE UPS OF FUEL SMELL IN BOTH PACKS.R&R RT FUEL CONTROL, SEE CONT CARDS 103240 & 103245 FOR WORK COMPLETED. OK FOR SERVICE. CHANGED IAW AMM 73-21-01. OPS CHECK GOOD.
